# SDR SIMA2018100129001

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 35,071 hours, 30,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICED DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-000-801-A. OPS CHECK GOOD.
